The Annals of Statistics
- Ann. Statist.
- Volume 4, Number 4 (1976), 766-770.
Probabilities of Large Deviations for Empirical Measures
Sanov's theorem on the asymptotic behavior of probabilities of large deviations for an empirical probability distribution is established under different conditions than previously given by Sanov, Hoadley and Stone. The new conditions are based on likelihood ratio approximations rather than on multinomial approximations. It is shown that these conditions are strictly more general than those of Stone.
Ann. Statist., Volume 4, Number 4 (1976), 766-770.
First available in Project Euclid: 12 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Sievers, Gerald L. Probabilities of Large Deviations for Empirical Measures. Ann. Statist. 4 (1976), no. 4, 766--770. doi:10.1214/aos/1176343548. https://projecteuclid.org/euclid.aos/1176343548